MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; EMPOWR 3D KNEETM, PRESS FIT FEMUR, 6R

ENCORE MEDICAL LP DJO SURGICAL; EMPOWR 3D KNEETM, PRESS FIT FEMUR, 6R
Model Number 243-02-106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number (b)(4)_1644408-2021-01398; 243-02-106, s810 - device loosening, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Femur was loose.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR 3D KNEETM, PRESS FIT FEMUR, 6R
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24879886
Report Number1644408-2026-00678
Device Sequence Number9835139
Product Code MBH
UDI-Device Identifier00190446231370
UDI-Public00190446231370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number243-02-106
Device Lot Number285W1192
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
342-10-706 076T1292; 353-02-106 201W1092
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale